# SDR ASOA201001237

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT OTBD OF RBL 36 IS CORRODED FROM FS 621.00 TO FS 559.00+80.  FOUND FLOOR SUPPORT TO BE CORRODED BEYOND ALLOWABLE LIMITS IAW SRM 53-61-43.  REMOVED NUTLATES FROM FLOOR SILL BETWEEN FS 559+80 TO FS 621 IAW SRM 51-42-01. COMPLIED WITH STEP 1 OF REO 601R-53-00-383.  STEPS 2-5 OF REO REQUIRE COMPLETION AND NUTPLATES INSTALLED.  RT SIDE SILL AT NUTPLATE HOLE LOCATED AT FS 578.00 WAS OUT OF LIMITS OF REO 601R-53-00-383. REF MWC JOB 8719631 OP 524 FOR REPAIR.  COMPLIED WITH STEP 3 OF REO 601R-53-00-383.  PERFORMED EDDY CURRENT. NO INDICATIONS NOTED.  COMPLIED WIITH STEPS 2, 4 AND 5 OF REO 601R-53-00-383.  REO 601R-53-00-383 HAS BEEN ACCOMPLISHED.
